# SDR 20010125CW014

- Difficulty date: December 18, 2000
- Submitted: January 25, 2001
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Broken
- Location: Shuttle Valve
- Component: Shuttle Valve, Pneudraulics, 5059
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS BROKEN, SHEARED AT THE PRESSURE POINT.  PROBABLE CAUSE WOULD BE FATIGUE AND OR DEFECT IN THE CASTING OF THE HOUSING.
